# SDR SWAA2022030848621

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 54,213 hours, 32,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL.#120 CF. HAS 8 INCH CRACK THRU EXSITING REPAIR / PER DMA 0244120 REMOVED AND REPLACED CARGO PANEL PER AMM 25-52-10. CL # 52185.
